Jump to navigation
Helpline: 0808 800 0303
Six weeks in this nightmare and it just gets worse Getting help seems to require constant phone calls and chasing up professionals Im just exhausted !
Just been reading your thread. How are things now? I quit Mirapexin last year after it turned me in to a psychotic gambler. I so nearly lost everything, marriage, home....nothing was normal. I had terrible withdrawal symptoms coming off Mirapexin. DAs are brilliant drugs for Pd when they work correctly, but the problem with them is that if they do not, and they make the patient OCD, then the patient will not tell you about things going wrong until they have reached the point of no return, generally when things are so bad that they simply cannot hide the compulsive problems any more, in my case having lost tens of thousands of pounds.
Life with Pd or life with a Pd patient is a cruel and complicated journey. It was only after the superhuman love my wife demonstrated to me she has for me, that I set about mending my ways. Having come off the high dosage of this drug, my mind is cleaner. I now can enjoy the freedom of not deceiving, hiding, or worrying. I am not able to move properly anymore, but we're still working on that, but I have my marriage, and without that would have nothing.
You can make it I am sure. Any advice or support I can give, I would be more than happy to offer.
I share your agony friend for as I mentioned in my earlier post I caused my dearest wife the same heart ache through my unforgivable behaviour we are ok now but there will always be that lack of trust though I never sought gratification elsewhere its the destruction of trust , thats the killer blow for if you cannot learn to trust him once through this horrible situation then hope is lost given the right meds im sure your husband can recover and will be ashamed of himself, I was and always will be
I HOPE WITH ALL MY HEART THAT THIS COMES RIGHT
Best wishes FEDSS
I came on the forum tonight looking for some support and read this thread. I'm so sorry you have had such an awful time. I truly hope you are okay, l found your strength and love for your husband so moving. Thank you for being brave enough to share, I wish you peace,
Here I'm sitting with my feet up again,there swollen,it keeps happing to me.Does anyone no why?Ive been put on water tablets,not working,been on them nearly 2 weeks.